direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Search for Publication

Suche nach Publikationen




All Publications

<< zurück [1]
vor >> [10]

Breiding, P. and Vannieuwenhoven, N. - A Riemannian Trust Region Method for the Canonical Tensor Rank Approximation Problem [11], Preprint 2017.


Kohn, K. and Deuker, E. U. - The Complex of Non-Chromatic Scales [12], Preprint 2017.


Kohn, K. and Deuker, E. U. - Der Komplex der nicht-chromatischen Skalen [13]. Mitteilungen der DMV 25(1) pp. 17-25, 2017.


Cucker, F., Bürgisser, P. and Lairez, P. - Computing the homology of basic semialgebraic sets in weak exponential time [14], Preprint 2017. To appear in J. ACM.


Bürgisser, P., Christandl, M., Mulmuley, K. D. and Walter, M. - Membership in moment polytopes is in NP and coNP [15]. SIAM Journal on Computing 46(3) pp. 972-991, 2017.


Breiding, P. - The Expected Number of Eigenvalues of a Real Gaussian Tensor [16]. SIAM Journal on Applied Algebra and Geometry 1(1) pp. 254-271, 2017.


Bürgisser, P. and Ikenmeyer, C. - Fundamental invariants of orbit closures [17]. Journal of Algebra 477 pp. 390–434, 2017.


Breiding, P. - The average number of critical rank-one-approximations to a symmetric tensor [18], Preprint 2017.


Hüttenhain, J. - Geometric complexity theory and orbit closures of homogeneous forms [19]. Dissertation, Technische Universität Berlin 2017.


Breiding, P. - Numerical and Statistical Aspects of Tensor Decompositions [20]. Dissertation, Technische Universität Berlin 2017.


Bürgisser, P. and Lerario, A. - Probabilistic Schubert Calculus [21], Preprint 2016. Accepted for J. reine angew. Math.


Hüttenhain, J. - A Note on Normalizations of Orbit Closures [22]. Communications in Algebra 45(9) pp. 3716-3723, 2016.


Bürgisser, P., Ikenmeyer, C. and Hüttenhain, J. - Permanent Versus Determinant: Not Via Saturations [23]. Proc. AMS 145 pp. 1247-1258, 2016.


Hüttenhain, J. and Lairez, P. - The Boundary of the Orbit of the 3 by 3 Determinant Polynomial [24]. Comptes rendus Mathematique 354(9) pp. 931-935, 2016.


Hüttenhain, J. and Ikenmeyer, C. - Binary determinantal complexity [25]. Linear Algebra and its Applications 504 pp. 559 - 573, 2016.


<< zurück [26]
vor >> [35]
------ Links: ------

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Copyright TU Berlin 2008